MathSciNet Relay Station
MathSciNet bibliographic data
MR1468190 (99c:26001) 26A03 (03E10 03E35 06A05)
Fuchino, Sakaé; Plewik, Szymon On a theorem of E. Helly. Proc. Amer. Math. Soc. 127 (1999), no. 2, 491–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement